# SDR DXTA2021111852140

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 4,934 hours, 3,374 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pcb
- Condition: Damaged
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACM BLD LEAK AMBER CAS: AT FLIGHT LEVEL 220, THE ACM BLEED LEAK QUICKLY FOLLOWED BY THE EMER PRESS CAS MESSAGES ILLUMINATED. WE COMPLETED THE ACM BLEED LEAK AND EMER PRESS QRH CHECKLISTS. THE CABIN TEMP WENT TO 124 DEGREES AND THE COCKPIT TEMP WENT TO 93 DEGREES. THE APU WOULD NOT START IN THE AIR OR ON THE GROUND. WE COULD NOT CONTROL THE TEMP SUPPLY BY ANY MEANS. OUR PASSENGERS CONTINUALLY UPDATED US ON THE HOT CABIN TEMP AND SMELL. R & R APU CONTROL PCB WITH A NEW UNIT. PERFORMED OPS CHECKS OF SYSTEM NO DEFECTS NOTED. WORK DONE IAW CE-680AS AMM 24-60-35.
